Alert archive / Wisconsin / Tornado Warnings in 2005

Tornado Warning 18, NWS Milwaukee, WI

May 19, 2005Rock County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at May 19, 2005, 5:24 PM CDT for Rock County, Wisconsin. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2005, 5:24 PM CDT (22:24 UTC)
Expired
May 19, 2005, 6:02 PM CDT
In force
38 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Rock County, WI

The radar

The Milwaukee radar (KMKX), 63 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
996 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KMKX 192224
TORMKX
WIC105-192300-
/O.NEW.KMKX.TO.W.0018.050519T2224Z-050519T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 PM CDT THU MAY 19 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* TORNADO WARNING FOR...
  ROCK COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 600 PM CDT

* AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  FOOTVILLE...OR ABOUT 6 MILES SOUTH OF EVANSVILLE...MOVING SOUTHEAST
  AT 30 MPH.

* THE TORNADO IS WILL BE NEAR...
  JANESVILLE AROUND 535 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4281 8928 4268 8935 4253 8932 4250 8908
      4266 8888

$$

MK/WOOD
3 follow-up statements
000 
WWUS53 KMKX 192239
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
538 PM CDT THU MAY 19 2005

WIC105-192300-
/O.CON.KMKX.TO.W.0018.000000T0000Z-050519T2300Z/
ROCK-
538 PM CDT THU MAY 19 2005

...A TORNADO WARNING CONTINUES UNTIL 600 PM CDT FOR ROCK COUNTY...

AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE STORM CAPABLE OF PRODUCING A TORNADO...LOCATED 
NEAR HANOVER...OR ABOUT 9 MILES WEST OF JANESVILLE...MOVING 
SOUTHEAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  7 MILES NORTHEAST OF NEWARK BY 545 PM CDT...
  7 MILES SOUTHWEST OF JANESVILLE BY 550 PM CDT...
  AFTON BY 555 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT 
THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4281 8928 4268 8935 4253 8932 4250 8908
      4266 8888

$$

AFK/NJ
000 
WWUS53 KMKX 192254
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
554 PM CDT THU MAY 19 2005

WIC105-192300-
/O.CON.KMKX.TO.W.0018.000000T0000Z-050519T2300Z/
ROCK-
554 PM CDT THU MAY 19 2005

...A TORNADO WARNING CONTINUES UNTIL 600 PM CDT FOR ROCK COUNTY...

AT 549 PM CDT...A SEVERE STORM CAPABLE OF PRODUCING A TORNADO WAS 
REPORTED...WAS LOCATED NEAR AFTON...OR ABOUT 7 MILES NORTHWEST OF 
BELOIT...MOVING SOUTHEAST AT 15 MPH.

THIS SEVERE STORM WILL REACH THE BELOIT AREA BY 6 PM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4281 8928 4268 8935 4253 8932 4250 8908
      4266 8888

$$
000 
WWUS53 KMKX 192302
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
600 PM CDT THU MAY 19 2005

WIC105-192310-
/O.EXP.KMKX.TO.W.0018.000000T0000Z-050519T2300Z/
ROCK-
600 PM CDT THU MAY 19 2005

...THE TORNADO WARNING FOR ROCK COUNTY EXPIRES AT 600 PM CDT...

THE STRENGTH OF THE SEVERE STORMS OVER ROCK COUNTY HAS DIMINISHED 
SINCE 545 PM. THEREFORE...THE TORNADO WARNING WAS ALLOWED TO EXPIRE 
AT 6 PM.

THUNDERSTORMS...SOME WITH HEAVY RAINS AND SMALL HAIL...WILL CONTINUE 
TO AFFECT ROCK COUNTY AT LEAST THROUGH 7 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4281 8928 4268 8935 4253 8932 4250 8908
      4266 8888

$$

AFK/NJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at May 19, 2:00 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, May 19, 2:00 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
200 PM CDT THU MAY 19 2005

.DISCUSSION...FORECAST FOCUS IS ON PCPN CHCS THROUGH THE WEEKEND.

FIRST OF A SERIES OF MID LEVEL S/W WORKING THROUGH THE STATE THIS
AFTERNOON. THIS ONE IS VIGOROUS. GFS SEEMS TO HAVE A BETTER FIX ON
THE POSITION FROM THE START. EARLY THIS AFTN THE S/W CORE WAS LOCATED
IN THE KARX VCNTY...DROPPING SSE.  SHOULD EXIT THE SOUTH EARLY THIS
EVENING. MAIN SFC TROF/WMFNT CUTS SE THROUGH THE CWA WITH TEMPERATURE
CONTRAST STRENGTHENED BY THE SE FLOW OFF THE COLD LAKE. 88D RETURNS
SHOW A SERIES OF WEAKER TROFS ARCING THROUGH THE CWA...SWIRLING INTO
THE MID LEVEL LOW. LOTS OF SHEAR ASSOCIATED WITH THIS UPR LOW SO
SMALL SPIN-UP OF WEAK TORNADO NOT OUT OF THE QUESTION. THOUGH
MAIN THREAT WILL BE WIND AND HAIL. LATE AFTN/VERY EARLY EVENING WILL
BE A LITTLE BUSY.

CLOUDS SHOULD HANG TIGHT TONIGHT. CLOUDS SHOULD CLEAR FROM EAST TO
WEST UNDER LLV ERLY FLOW ON FRIDAY.

NEXT CHANCE FOR RAIN MAY COME ON SATURDAY NOW. LOW PRESSURE TRACKS
NE THROUGH THE CENTRAL PLAINS FRIDAY NIGHT AND FAVORABLE LLV JET
WITH STRONG TEMP RIDGE BECOMES FOCUS FOR MCS DEVELOPMENT ACROSS
NDKTA.  BY ERLY MORNING SATURDAY...THIS COMPLEX SHOULD BE ROLLING
ESE...BECOMING MORE SE WITH TIME. THE UPR JET CARRIES A CORE OF
DIFFLUENCE THROUGH THE CWA ON SATURDAY UNDER A COUPLED JET SIGNATURE.
THE THICKNESS PATTERN ALSO SUPPORTS A SE TRACK OF ANY CONVECTION
THROUGH THE STATE. HOWEVER...THIS COMPLEX WILL BE OF THE DYING BREED
WITH DECAYED REMNANTS OUR MAIN PESKY ISSUE ON SATURDAY.  INTRODUCTION
OF A CHANCE WILL RELY ON WHETHER SURROUNDING OFFICES ACCEPT THIS
SOLUTION.

YET ANOTHER THREAT FOR THUNDER COMES SATURDAY NIGHT AS A VERY
POTENT H5 S/W CRUSHES THE TOP OF THE MID LEVEL RIDGE LEANING INTO
THE GRT LKS REGION. ALTHOUGH IT LOOKS A LITTLE LESS IMPRESSIVE THAN
THE PREVIOUS RUNS...IT HAS LOT GOING FOR IT. VIGOROUS H5 S/W PLOWS
THROUGH THE CWA AROUND THE 12Z TIME FRAME WITH H5 CORE OF WINDS
REACHING 70 TO 80KTS JUST UPSTREAM OF THE CWA.  THE NEGATIVE FACTOR
IS THE SOMEWHAT WEAK LOOKING H8 FLOW AHEAD OF THE H5 SYSTEM.  WILL
KEEP POPS IN THE CHC CATEGORY FOR NOW.

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

DAVIS
Hazardous weather outlook, May 19, 11:38 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1138 AM CDT THU MAY 19 2005

WIZ046-047-051-052-056>060-062>072-201100-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
1138 AM CDT THU MAY 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
...WITH A SLIGHT RISK THAT A FEW STORMS COULD BECOME SEVERE ALONG
AND SOUTH OF A JANESVILLE TO MILWAUKEE LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL MAY AFFECT
THE AREA LATE SATURDAY NIGHT AND SUNDAY.  MORE THUNDERSTORMS WILL BE
POSSIBLE TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WWW.WEATHER.GOV/MILWAUKEE     /LOWER CASE/

LMZ643>646-665-201100-
SHEBOYGAN WI TO WINTHROP HARBOR IL-
1138 AM CDT THU MAY 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
WIND GUSTS TO 30 KNOTS AND SMALL HAIL MAY ACCOMPANY SOME OF THE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG THUNDERSTORMS MAY AFFECT THE AREA LATE SATURDAY NIGHT AND
SUNDAY.  MORE THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT AND
WEDNESDAY.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...  WWW.WEATHER.GOV/MILWAUKEE     /LOWER CASE/

REM

In the hours before

Local storm report, May 19, 3:57 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 PM CDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             1 W BELOIT              42.52N 89.04W
05/19/2005  1.00 INCH        ROCK               WI   TRAINED SPOTTER

            QUARTER SIZE HAIL ON THE WEST SIDE OF BELOIT.

&&

BKONOP/GDAVIS
Local storm report, May 19, 4:07 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 PM CDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             WATERLOO                43.18N 88.99W
05/19/2005  0.75 INCH        JEFFERSON          WI   LAW ENFORCEMENT

            DIME SIZE HAIL.

&&

BKONOP/GDAVIS
Local storm report, May 19, 4:09 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
409 PM CDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             5 SW MADISON            43.03N 89.46W
05/19/2005  0.88 INCH        DANE               WI   TRAINED SPOTTER

            NICKEL SIZE HAIL.

&&

BKONOP/GDAVIS
Special weather statement, May 19, 4:26 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
426 PM CDT THU MAY 19 2005

WIZ046-047-051-052-056>060-062>072-192230-

COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN
LAKE-IOWA-JEFFERSON-KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-
RACINE-ROCK-SAUK-SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
426 PM CDT THU MAY 19 2005

...SEVERE THUNDERSTORM WATCH UNTIL 9 PM CDT FAR SOUTH...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THIS EVENING FOR LAFAYETTE...GREEN...ROCK...WALWORTH...RACINE
AND KENOSHA COUNTIES.

HOWEVER...A CLUSTER OF SEVERE THUNDERSTORMS CONTINUES TO MOVE EAST
AT 20 MPH THROUGH DANE COUNTY...OUTSIDE OF THE WATCH AREA.  THESE
STORMS WILL AFFECT THE CITIES AND TOWNS OF SUN PRAIRIE...DEERFIELD
AND STOUGHTON BY 5 PM.  IF THESE STORMS HOLD TOGETHER...THEY WILL
MOVE INTO WESTERN JEFFERSON AND NORTHERN ROCK COUNTIES BETWEEN 5 AND
530 PM CDT.

THESE SEVERE STORMS WERE PART OF A LARGER LINE OF SCATTERED
THUNDERSTORMS STRETCHING FROM NEAR MONTELLO IN MARQUETTE
COUNTY...NORTH OF MADISON...SOUTH THROUGH THE MADISON
AREA...CONTINUING INTO NORTHERN GREEN COUNTY NEAR DAYTON.  ALL OF
THESE STORMS ARE MOVING EAST AT 20 MPH.

DAVIS
Local storm report, May 19, 4:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 PM CDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             BELOIT                  42.52N 89.02W
05/19/2005  1.75 INCH        ROCK               WI   PUBLIC

&&

BKONOP/GDAVIS
Special weather statement, May 19, 5:02 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 PM CDT THU MAY 19 2005

WIZ046-047-051-052-056>060-062>072-192300-

COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN
LAKE-IOWA-JEFFERSON-KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-
RACINE-ROCK-SAUK-SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
502 PM CDT THU MAY 19 2005

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THIS
EVENING FOR LAFAYETTE...GREEN...ROCK...WALWORTH...RACINE AND KENOSHA
COUNTIES.

HOWEVER...A FEW STORMS HAVE BEEN SEVERE ACROSS DANE COUNTY...OUTSIDE
OF THE WATCH AREA.

THUNDERSTORMS REMAIN SCATTERED ALONG A LINE STRETCHING FROM
SOUTHEAST COLUMBIA COUNTY NEAR WYOCENA...COLUMBUS AND
ARLINGTON...THROUGH EASTERN DANE COUNTY FROM EAST BRISTOL TO
STOUGHTON AND BROOKLYN...TO NORTHWEST ROCK COUNTY FROM EDGERTON TO
EVANSVILLE.  ALL OF THESE STORMS ARE MOVING TO THE EAST AT 20 MPH.

SOME CITIES THAT WILL LIKELY BE AFFECTED BY THESE STORMS THROUGH 6
PM CDT INCLUDE...WATERLOO...MILFORD...MILTON AND JANESVILLE. THE
STRONGEST STORMS ARE LOCATED IN ROCK COUNTY.

THESE STORMS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
TAKE COVER IF THREATENING WEATHER APPROACHES YOUR AREA.

DAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 1:55 PM CDTSevere Thunderstorm WarningMKXDane, Green35 min
May 19, 2:28 PM CDTTornado WarningMKXGreen, Rock32 min
May 19, 2:40 PM CDTSevere Thunderstorm WarningMKXGreen50 min
May 19, 2:51 PM CDTSevere Thunderstorm WarningMKXDane39 min
May 19, 2:59 PM CDTTornado WarningMKXRock31 min
May 19, 3:27 PM CDTTornado WarningMKXRock, Walworth36 min
May 19, 3:29 PM CDTSevere Thunderstorm WarningMKXGreen, Rock46 min
May 19, 3:31 PM CDTSevere Thunderstorm WarningMKXDane44 min
May 19, 3:33 PM CDTTornado WarningMKXRock27 min
May 19, 3:35 PM CDTSevere Thunderstorm WarningMKXColumbia57 min
May 19, 3:53 PM CDTTornado WarningMKXDane, Jefferson33 min
May 19, 3:56 PM CDTSevere Thunderstorm WarningMKXMarquette38 min
May 19, 4:13 PM CDTSevere Thunderstorm WarningMKXDane64 min
May 19, 4:40 PM CDTSevere Thunderstorm WarningMKXGreen, Rock55 min
May 19, 5:16 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson44 min
May 19, 5:35 PM CDTSevere Thunderstorm WarningMKXGreen30 min

Nearby

Tornado Warnings in Wisconsin, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.